Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A deterministic size-structured population model for the worm Naidis elinguis
Autore:
El Houssif, NE;
Indirizzi:
Univ Chouaib Doukkali, Dept Math, Fac Sci, El Jadida, Morocco Univ ChouaibDoukkali El Jadida Morocco th, Fac Sci, El Jadida, Morocco Univ Cadi Ayyad, Dept Math, Fac Sci Semlalia, Marrakech, Morocco Univ CadiAyyad Marrakech Morocco Fac Sci Semlalia, Marrakech, Morocco
Titolo Testata:
JOURNAL OF MATHEMATICAL BIOLOGY
fascicolo: 5, volume: 42, anno: 2001,
pagine: 424 - 438
SICI:
0303-6812(200105)42:5<424:ADSPMF>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Soggetto:
CELL-DIVISION; DYNAMICS; AGE;
Keywords:
structured populations; asymmetrical division; renewal theorem; asymptotic behaviour; stable distribution;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Life Sciences
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: El Houssif, NE Univ Chouaib Doukkali, Dept Math, Fac Sci, BP20, El Jadida,Morocco Univ Chouaib Doukkali BP20 El Jadida Morocco ida, Morocco
Citazione:
N.E. El Houssif, "A deterministic size-structured population model for the worm Naidis elinguis", J MATH BIOL, 42(5), 2001, pp. 424-438

Abstract

In this paper we model the population dynamics of the worm Nais elinguis, which reproduces by division into two unequal parts. By using renewal theory we derive the asymptotic behaviour of a Naidis elinguis population. In particular we prove a certain relation between the fraction of the populationthat was born small (respectively the fraction that was born large) and the inter-division rimes.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/04/20 alle ore 20:42:32